# SDR 02FDEA00965

- Difficulty date: December 23, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 33,645 hours, 7,672 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SEAT TRACK FOUND WITH CORROSION AT STA 585, 685 X -75.25.  TRIMMED OUT DAMAGED AREA ON SEAT TRACK FLANGE IAW SRM,  FABRICATED FILLER AND STRAP IAW SRM.  INSTALLED FILLER AND STRAP IAW SRM.
